# SDR AWXA200700325

- Difficulty date: February 27, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 57,506 hours, 25,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON MAIN CABIN SEAT TRACK, +Y765, FR 36, FR 36 + 17", FR 37 + 2", FR 38 + 9", FR 39 + 2" AND FR 40 + 16".  REPLACED MAIN CABIN SEAT TRACK , +Y765, FR 36 - FR 41 IAW A320 SRM 51-72-11.
